# SDR AALA202302171080

- Difficulty date: December 1, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB LOCATED FROM BS 810 TO BS 833 AT RBL 20. REPLACED WEB PER SRM 53-60-15-2R-1 AND SRM 51-40-02-0G.
